MathSciNet Relay Station
MathSciNet bibliographic data
MR1046014 22E25 (22E15 22E27)
Currey, Bradley N. The structure of the space of coadjoint orbits of an exponential solvable Lie group. Trans. Amer. Math. Soc. 332 (1992), no. 1, 241–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement